# SDR DALA2021041302180

- Difficulty date: April 11, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 49,827 hours, 25,358 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Computer
- Part number: 87292325V07
- Part serial: VL2062010967
- Condition: Inoperative
- Location: Aevc
- Part time: 7,308 hours, 3,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3159 - ATB - AIR RETURN DUE TO NOT BEING ABLE TO PRESSURIZE AIRCRAFT. CORRECTIVE ACTION: REMOVED AND REPLACED AEVC PER A319 AMM 21-26. OPS CHECK GOOD. (7613674)
